# SDR ASAA2023101945851

- Difficulty date: October 19, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,939 hours, 12,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323035920000
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REEVALUATE 1 EACH DENT AT RH FWD FUSELAGE FWD OF FWD CARGO DOOR CUTOUT BETWEEN FR 24 AND FR24A AND BETWEEN STR 31 AND STR 32 GROUNDED - YES. EVALUATED DENT LENGTH .400, WIDTH .300 DEPTH .005, NEAREST STIFTNER 1.0 D/A=.005 LOCATED BETWEEN FR24 AND FR24A AND BETWEEN STR 31 AND STR 32, FWD OF CARGO DOOR 3.85 AND AFT OF STATIC PORT 14.25 FOUND TO BE WITHIN LIMITS REF A320 SRM 53-00-11-283-005  HFEC AND DVI NO DEFECTS NOTED REF A320 NTM PT6 51-10-08 AND NTM-ASA-07-ASA-320 THIS IS A CAT B REPAIR INSPECTION THRESHOLD FROM ADL 60,000FC 120,000 FIT INTERVAL NA METHOD NA APPLIED DENT DOT REF ASA GPM 05-00-30 CONTACTED SEAMAC JOHN NOTIFIED
